An equivalence to the Gleason problem
2010 (English)In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 370, no 2, 373-378 p.Article in journal (Refereed) Published
In this article we study the Gleason problem locally. A new method for solving the Gleason A problem is presented. This is done by showing an equivalent statement to the Gleason A problem. In order to prove this statement, necessary and a sufficient conditions for a bounded domain to have the Gleason A property are found. Also an example of a bounded but not smoothly-bounded domain in C(n) is given, which satisfies the sufficient condition at the origin, and hence has the Gleason A property there.
Place, publisher, year, edition, pages
2010. Vol. 370, no 2, 373-378 p.
Holomorphic functions; Banach algebras; The Gleason problem
Research subject Mathematics
IdentifiersURN: urn:nbn:se:umu:diva-37344DOI: 10.1016/j.jmaa.2010.05.024ISI: 000278646200006OAI: oai:DiVA.org:umu-37344DiVA: diva2:359461